# SDR DALA2023050203424

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,170 hours, 29,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS OPERATING RANDOMLY. CORRCTIVE ACTON: REMOVED AND REPLACED 2L DOOR EMERGENCY LIGHT TEST SWITCH PER BOEING SWPM 20-83-11. FOUND DAMAGED WIRE ON SWITCH S10035 NLG TEST LIGHT REPAIRED PER BOEING SWPM 20-10-13 (2742259)
